# SDR VNAA202505090003

- Difficulty date: May 9, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF J-ANGLE FOUND R/H STA 280 CROSSBEAM AND WEB CORRODED CORRECTIVE ACTION: FABRICATED, LOCATED AND DRILLED NEW RH LOWER WEB AND BUTTSTRAP FROM MATERIAL 7075-T6 .040" IAW CRJ 700 SRM 51-40-11-001-001-A01, 51-24-36-001-001-A01. MATERIAL ID REF. CRJ 700 53-11-10-201-004-A01. R/H LOWER WEB, R/H BUTTSTRAP & R/H CROSSBEAM INSTALLED PER SERVICE BULLETIN 670BA-53-041 REV. M DATED SEP 20/2022, REF. MAIN WORK CARD ID HN00233650 FOR COMPLIANCE OF SERVICE BULLETIN.
